| Catalog Number |
OSC-5F-15L/B |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Fever (1858); Chills (2191); Foreign Body In Patient (2687)
| Date of Event |
08/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that an adult female presented to the emergency department with fever, chills, and right lower quadrant abdominal pain post right femoral and umbilical hernia repair with mesh 17 months ago.Three weeks prior to arrival to emergency department, the patient experienced recurrent right inguinal fluid collection and required aspiration and drain in interventional radiology.The drain was removed 4 days prior to emergency department arrival.Ct imaging showed increased size of fluid collection, as well as retained foreign body measuring 1.1 centimeters.The patient underwent robot-assisted foreign body removal and abcess drainage.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed and a root cause could not be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.